# SDR VNAA202411090048

- Difficulty date: November 9, 2024
- Submitted: November 10, 2024
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 40,466 hours, 38,987 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH69031351
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF STRINGER 22R BETWEEN FS 333.00-349.00 CORROSION WAS FOUND ON INTERNAL FUSELAGE SKIN.   REPAIRED IAW MHIRJ REO 670-53-21-2448 REV-- DATED 2024-08-16
